# SDR ASAA2020122833781

- Difficulty date: December 28, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 32,676 hours, 9,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15801
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 32,702 hours, 9,567 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AS WE STARTED DESCENT.  LIGHT EXTINGUISHED AFTER PRESSING TRIP RESET BUTTON.  GROUNDED-YES.  REMOVED AND REPLACED THE RT RAM AIR ACTUATOR, REF B737-800 AMM 21-51-21-400-801.  OPERATIONS CHECK GOOD.  THIS CLEARS MEL 21-5C.  C/N 29005538 REMOVED.  ALL SPECIAL PROCEDURES REVERSED AND ALL PLACARDS REMOVED.  SEAMC MARK NOTIFIED.
